# SDR AALA202212289431

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 22,933 hours, 10,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: E20000
- Part serial: 018027
- Condition: Leaking
- Location: Aft Cargo Door
- Part time: 22,933 hours, 10,400 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT THRU 16000 FT, THE FLIGHT DECK CREW SMELLED FAINT DEICING BURN SMELL.  AROUND 1300 FT THE FLIGHT ATTENDANTS REPORTED AN ELECTRICAL BURN SMELL IN BOTH GALLEYS AND AROUND ROW 11.  MAINTENANCE FOUND THE AFT CARGO DOOR AFT ACTUATOR LEAKING HYDRAULIC FLUID WHICH WAS INGESTED INTO THE APU INLET AREA AS THE SOURCE OF THE ODOR. MAINTENANCE CLEANED THE APU INLET AREA AND REPLACED THE AFT CARGO DOOR AFT ACTUATOR PER AMM 52-36-18. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
